| Model Number |
MAXI-NS |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an spo2 sensor was not getting accurate readings.The user checked if the product was on and found exposed wires.The end was pulled apart and taped off, revealing the wires.No patient complications or harms were reported as a result of the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.